# SDR AALA20100426AFW01

- Difficulty date: April 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 75,451 hours, 11,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 500 STRINGER 30 LEFT AND 31 LEFT DAMAGED.  ACCOMPLISHED REPAIR PER EA B767-53-010067.
